# SDR IPXA2020031853312

- Difficulty date: March 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 87,532 hours, 15,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR FILED OPEN** WHEN TESTING THE EMERGENCY LIGHTS A LEVEL 1 EMER LT BAT 1 LO ANNUNCIATOR APPEARS. DEFERRED PER MEL 33-50-4 CONTROL NO. M702095REPLACED BATTERY PER MD11 AMM 33-51-01-401. OPS CK GOOD. DMP REVERSED, REMOVED PLACARD. THIS CLEARS DEFERRAL 702095. ESR: IPC 33-51-10-01.
